| Model Number |
KR2110X15B |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The device was returned to the manufacture for periodic maintenance.There was no serious patient harm or injury that occurred or was reported.The trilogy evo was returned and evaluated by philips engineer.The device evaluation found that the power light on the equipment did not come on.The power supply was replaced to address the issue.During preventative maintenance, the air inlet foam filter and muffler assembly were also replaced.The device passed functional testing after repair and was returned to the customer.
Additional Manufacturer Narrative
The reported failure of 'the power light on the equipment did not come on' is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.